after 2months my nose is still swollen and hard and I know it's natural.but my college is about to start and I want my nose!! but my doctor refused for injection and he explained it can be dangerous! but why we can use it after a year? why you doctors all refuse to inject right after rhinoplasty?
If Steroid Injection After Rhinoplasty is Not Dangerous, Why my Doctor Refused to Do It After 2 Months?
Doctor Answers (1)
If Steroid Injection After Rhinoplasty is Not Dangerous, Why Did my Doctor Refuse to Do It After 2 Months?
A steroid injection can cause pigmentation change and depression from tissue thinning, both of which can be difficult to correct. Swelling will go away over the course of a year.
Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com/Rhinoplasty.php
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.